On certain classes of analytic functions of two complex variables
Doklady Akademii Nauk, Tome 143 (1962) no. 5, pp. 1011-1013
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_143_5_a0,
author = {I. I. Bavrin},
title = {On certain classes of analytic functions of two complex variables},
journal = {Doklady Akademii Nauk},
pages = {1011--1013},
year = {1962},
volume = {143},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_143_5_a0/}
}
I. I. Bavrin. On certain classes of analytic functions of two complex variables. Doklady Akademii Nauk, Tome 143 (1962) no. 5, pp. 1011-1013. http://geodesic.mathdoc.fr/item/DAN_1962_143_5_a0/